Clobazam.

Clobazam belongs to the benzodiazepine class and is an antiepileptic drug. It is used to in combination with other medicines to control seizures in adults and kids below 2 years.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I took Urbanol 10 mg and Espiride 50 mg in an interval of one hour. Is that a problem?

Query: Hello doctor, I took Urbanol 10 mg almost three hours ago and Espiride 50 mg after one hour. Is there any problem, doctor? Kindly help. Thanks.  Read Full »


Dr. Basuki Nath Bhagat

Answer: Hello, Welcome to icliniq.com. Thanks for writing in, and I understand your concern. Tablet Espiride 50 mg contains Sulpiride as an active gradient. It works by blocking dopamine in the brain. Normally dopamine inhibits prolactin hormone (essential for milk production). So, tablet Espiride blocks...  Read Full »

Even after taking Carbamazepine, why does my cousin have seizures?

Query: Hi doctor, My cousin has a history of epilepsy and using Depakine Chrono 750 mg twice daily. He used Allopurinol and got allergy and fever along with seizure. He was given Hydrocortisone injection and Carbamazepine 100 mg twice daily for 10 days and increased to 200 mg twice daily after that. But, s...  Read Full »


Dr. Ashok Kumar Choudhary

Answer: Hi, Welcome to icliniq.com. I read your query and understand your concerns. If your cousin was seizure free before Allopurinol, then I do not think Carbamazepine is the right thing for her. She should be given anti-epileptic such as Clobazam, which has immediate action. I think Carbamazepin...  Read Full »

Are my tremors in left hand due to Rubral syndrome or muscle weakness?

Query: Hi doctor, I have tremors on my left hand. I am on Amantrel 100 mg tds, Frisium 30 mg and Propranolol 40 mg. I have been through two stents in my heart, but I have no myocardial infarction. I am on beta blockers Valent 40mg od and Retorlix 5 mg od. My neurologist says this as Rubral syndrome and ...  Read Full »


Dr. J. Mariano Anto Bruno Mascarenhas

Answer: Hi, Welcome to icliniq.com. I understand your concerns. Let me try to help you. Muscle weakness will not cause unilateral tremors (involving one side). May be the tremors will start in one hand on first day, but within a week you will have tremors in both hands. So, this is not due to muscle weaknes...  Read Full »

What is the outlook for long term antiepileptic medications?

Query: Hello doctor, I have already put my query to a neurologist. Still, I would like to get opinion from you as well. My son is 3.5 years old. He has been diagnosed with benign childhood epilepsy. His MRI and CT were normal. There are epileptic form of discharge 8 Hz spikes from right occipital lobe. Us...  Read Full »


Dr. Parmar Parin Niranjanbhai

Answer: Hi, Welcome to icliniq.com. I went through your query. I can understand your concern about long-term effects of antiepileptic medications. So, in reply to your query, I would like to make suggestions for your son as follows: Treatment of many types of childhood epilepsy requires long-term antiepilep...  Read Full »

Why do I have memory loss and feeling of deja vu after seizure?

Query: Hi doctor, I am having the following symptoms for the past three years. It includes very overwhelming feeling of doom, hand is frozen and unable to move, rising feeling in stomach making me feel sick, swallowing repeatedly, memory loss of what I was thinking about and also general memory loss after ...  Read Full »


Dr. Saraswat Kumarshri Shriniwas

Answer: Hi, Welcome to icliniq.com. Your description of the episode is typical of partial seizure. It is likely to be complex partial seizures because of the deja vu (already experienced feeling) and memory loss. Since you are having recurrent seizures, you are suffering from epilepsy. It needs to be inv...  Read Full »

Does a typical febrile convulsion cause any harm?

Query: Hi doctor, My daughter is 2 years 8 months old. We observed high temperature yesterday night. She vomited and after cleaning her mouth we gave 5 mL Panadol. Thereafter, she has lay down on bed and after roughly 15 minutes of her sleep we observed a strange physical movement and that lasted approxi...  Read Full »


Dr. Lalit Bansal

Answer: Hi, Welcome to icliniq.com. I have read your query thoroughly, seen the reports (attachment removed to protect patient identity) and understood your concern. With your history, it sounds like a typical febrile seizure. It is atypical if seizure last for more than 15 minutes or occurs more than ...  Read Full »

What are the side effects of long-term Clobazam use?

Query: Hello doctor, My son is 3.5 years old; studying in kindergarten. He has been diagnosed with benign childhood epilepsy. There is an epileptic form discharge of 8 Hz spikes from his right occipital lobe. His MRI and CT scan reports came normal. He feels involuntary movements in his left leg when he i...  Read Full »


Dr. Ajay Panwar

Answer: Hi, Welcome to icliniq.com. It is good to know that your child's seizures are under control with medication. Tablet Clobazam is mainly used to control acute seizures and used for a short duration. The main drawback with long term use of Clobazam is physical dependence. It is observed that, if th...  Read Full »

Is the behavioral changes in my child due to antiepileptic drugs?

Query: Hi doctor, My son is 3 years 9 months now. He has been diagnosed with benign childhood epilepsy. He is taking Clobazam 15 mg at night and Topiramate 100 mg per day for last four months. His seizures are under control and he attends LKG. The issue is that he is not able to concentrate in his studies...  Read Full »


Dr. Deepak Patel

Answer: Hi Welcome to icliniq.com. I have read your question in detail. The initial dose of Topiramate is 1 mg/kg/day which is gradually increased to 5-10 mg/kg/day. Your child is getting 100 mg Topiramate which is around 6 mg/kg/day. So, the dosage of Topiramate is correct. There are some side effects ...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.